# SDR CA960312028

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 70BMO21060
- Condition: Failure
- Location: Engine
- Part time: 4,872 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

(CAN) COMPRESSOR STALLED IN FLIGHT AT 60 PERCENT Q. COMPRESSOR WAS ON A 50 HOUR TBO EXTENSION. COMPRESSOR WAS REPLACED, AND HELICOPTER RETURNED TO SERVICE.
